# SDR IPXA2014042582758

- Difficulty date: April 23, 2014
- Submitted: April 25, 2014
- Operation: Air carrier
- Aircraft: N149UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0832
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 4205401
- Part serial: 42054013870
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AT FL 320 RECEIVED AN ECAM WARNING FOR GREEN SYSTEM LOW PRESSURE AND OVERHEAD.  FOLLOWED ECAM AND LANDED AT SDF - EMERGENCY DECLARED.  R & R GREEN HYD PUMP IAW MM 29-11-32-0401, OK FOR SERVICE.
